Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 159, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 29, 2007, 11:53 PM CDT for Pecos County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2007, 11:53 PM CDT (04:53 UTC)
- Expired
- Apr 30, 2007, 1:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 136 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 7:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 300454
SVRMAF
TXC371-300600-
/O.NEW.KMAF.SV.W.0159.070430T0453Z-070430T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1153 PM CDT SUN APR 29 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 100 AM CDT
* AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 26
MILES SOUTHWEST OF BAKERSFIELD...OR 21 MILES SOUTHEAST OF FORT
STOCKTON...MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
BAKERSFIELD AND I-10...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN TEXAS.
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3064 10279 3054 10261 3066 10222 3090 10206
3109 10250
$$1 follow-up statement
000
WWUS54 KMAF 300524
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1224 AM CDT MON APR 30 2007
TXC371-300600-
/O.CON.KMAF.SV.W.0159.000000T0000Z-070430T0600Z/
PECOS TX-
1224 AM CDT MON APR 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL PECOS COUNTY...
AT 1221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES SOUTHWEST OF BAKERSFIELD...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE THE SEVERE THUNDERSTORM INCLUDE...
BAKERSFIELD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHWESTERN TEXAS.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 3064 10279 3054 10261 3066 10222 3090 10206
3109 10250
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:19 PM CDT, 9 hours 34 minutes earlier.
Area forecast discussion, Apr 29, 2:19 PM CDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN APR 29 2007
.SHORT TERM...
SEVERE/FLASH FLOODING CONCERNS CONTINUE TO INCREASE...ESPECIALLY
ACRS REGION S OF PECOS RIVER INTO THE EVENING. WATER VAPOR DEPICTS
POWERFUL UPPER LEVEL LOW CENTERED APPROX 130NM SW OF KELP AND
MOVING ENE. ASSOCD DRYSLOT HAS WORKED NWD THRU THE BIG BEND WHERE
7H-5H LR/S ARE 7.5-8 C/KM. THIS WITH DWPNTS IN THE M50S RESULTING
IN IMPRESSIVE CAPES ACRS THE BIG BEND. SATELLITE ESTIMATED CAPES
AROUND 17Z NEAR 3000 J/KG AND WITH 0-6KM BULK SHEAR 45-50KTS
CONDITIONS CERTAINLY FAVORABLE FOR SUPERCELLS WITH ISOLD TORNADOES
ARE ALSO POSSIBLE. HAVE OPTED TO EXPAND FLASH FLOOD WATCH TO
INCLUDE ALL OF CWFA. STILL LOOKS LIKE MCS WILL COME OUT PROBABLY
BETWEEN ANDREWS AND THE RIO GRANDE AND WITH OVER AN INCH OF RAIN
AT GDP ALREADY... HEAVY RAIN ACRS LEA COUNTY EARLIER...AND WITH
QPFERD GOING N THRU CWFA EXPECT THIS WILL B E PATH OF LEAST
REGRET. HAVE MADE LITTLE CHANGE TO POPS BUT INCREASED QPF.
.HYDROLOGY....HYDROLOGY...HYDROLOGIC CONCERNS HAVE CERTAINLY
INCREASED WITH A RIVER FLOOD WATCH/OUTLOOK FROM SHEFFIELD TO
CHANDLER RANCH FOR THE OVERNIGHT WITH MCS LIKELY COMING OUT ACRS
LOWER TRANS PECOS. MINOR FLOODING ONGOING ON RIO GRANDE AT JOHNSON
RANCH...WITH LEVELS AT ACTION STAGE FROM PRESIDIO...LAJITAS...
TERLINGUA...AND CASTOLON.
.LONG TERM...
BY 06Z TONIGHT...WRF FORECAST MOVEMENT OF THE NORTHERN MEXICO
UPPER LOW IS EXPECTED TO BE TO NEAR THE REEVES AND EDDY COUNTIES
BORDER. THIS SOLUTION IS SLIGHTLY SLOWER AND FARTHER WEST THAN THE
PREVIOUS WRF RUN. THIS SLIGHT TIMING ISSUE WILL RESULT IN LITTLE
CHANGE FROM THE ANTICIPATED FORECAST AS A BROAD AREA OF UPPER
LEVEL DIFFLUENCE REMAINS IN PLACE WITH FAVORABLE UPPER LEVEL JET
DYNAMICS AND ABUNDANT MOISTURE TO THE TUNE OF 225 PERCENT OF
NORMAL FROM THIS MORNINGS SOUNDING.
CONVECTION WILL BE ONGOING AT MIDNIGHT AS AN UPPER LEVEL JET ROUNDS
THE SOUTHERN PERIPHERY OF THE UPPER LOW AND MOVES ACROSS THE BIG
BEND REGION INTO THE CONCHO VALLEY/BIG COUNTRY. THIS WILL PLACE THE
LOWER TRANS-PECOS REGION...THE CENTRAL AND SOUTHERN PORTIONS OF THE
TEXAS PERMIAN BASIN...AND THE LOW ROLLING PLAINS IN THE LEFT
ENTRANCE REGION OF THIS UPPER JET OVERNIGHT. THIS SUPPORTS THE
CURRENT QPF GRID FORECAST WHICH PLACES THE HIGHEST RAINFALL TOTALS
OVER THE EASTERN HALF OF THE CWA OVERNIGHT.
BOTH THE WRF AND THE GFS AND IN DECENT AGREEMENT ON THE PROGRESSION
OF THE UPPER LEVEL LOW INTO THE SOUTH PLAINS ON MONDAY AND THEN INTO
THE RED RIVER VALLEY OF OKLAHOMA AND NORTH TEXAS ON TUESDAY. OMEGA
TIME HEIGHT SECTIONS FROM THE WRF SUGGEST THAT THE DEEP LIFT
ASSOCIATED WITH THE UPPER LOW WILL FINALLY MOVE EAST OF THE CWA BY
EARLY AFTERNOON MONDAY. THUS...WOULD EXPECT THAT THUNDERSTORM
CHANCES WOULD GRADUALLY BE DIMINISHING ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND EARLY AFTERNOON HOURS.
LOW LEVEL MOISTURE MAY ONLY HAVE A LIMITED ADVANCEMENT TO THE EAST
ON MONDAY AS SURFACE LEE TROUGH DEVELOPING OVER THE CENTRAL PLAINS
RESULTS IN MORE SOUTHERLY SURFACE FLOW ACROSS OUR CWA. THUS WILL
TREND TOWARDS PARTLY TO MOSTLY CLOUDY SKIES OVER THE AREA ON
MONDAY. LOW LEVEL MOISTURE CONTINUES TO BE AN AREA OF INTEREST ON
TUESDAY...AS A DRYLINE COULD SET UP ALONG THE EASTERN EDGE OF OUR
CWA. CAPE VALUES IN THE 1500-2500 J/KG RANGE OVER THE LOW ROLLING
PLAINS WILL BE PRESENT ON TUESDAY. HOWEVER...SHORTWAVE UPPER
RIDGING OVER THE AREA COULD HELP INHIBIT THUNDERSTORM DEVELOP IN
THIS AREA. FOR NOW...WILL CONTINUE TO INCLUDE SLIGHT CHANCE POPS
FOR THESE AREAS.
FINALLY...THE VERY PROGRESSIVE SOUTHERN STREAM PATTERN CURRENTLY IN
PLACE WILL ALLOW FOR ANOTHER UPPER SYSTEM TO MOVE ACROSS NEW MEXICO
AND APPROACH OUR AREA ON WEDNESDAY. BOTH THE WRF AND GFS SUGGEST
WEAK UPPER DISTURBANCES WILL MOVE ACROSS THE AREA IN ADVANCE OF THE
MAIN TROUGH...PERHAPS AS EARLY AS OVERNIGHT EARLY WEDNESDAY. OMEGA
TIME HEIGHT SECTION ALSO HINT AT SOME UPWARD MOTION DURING THIS TIME
PERIOD BEFORE BRINGING THE DEEPER LIFT INTO THE AREA LATE WEDNESDAY
MORNING INTO AFTERNOON.
HOWEVER...BOTH THE EUROPEAN AND GFS MODELS ARE SHOWING A MORE
NORTHERLY TRACK OF THE UPPER LOW AS COMPARED TO PREVIOUS RUNS. THIS
HAS RESULTED IN THE HIGHEST QPF VALUES PROGGED TO BE WELL NORTH OF
OUR AREA ON WEDNESDAY INTO THURSDAY INSTEAD OF OVER THE AREA. FOR
NOW...HAVE OPTED TO LEAVE CURRENT POP AND QPF FORECAST ONGOING DUE
TO THE LARGE VARIATIONS SEEN IN SUCCESSIVE MODEL RUNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 64 80 63 89 / 80 70 20 10
CARLSBAD NM 56 85 59 90 / 50 20 10 10
DRYDEN TX 64 83 64 90 / 100 50 20 10
FORT STOCKTON TX 59 84 65 90 / 90 40 20 10
GUADALUPE PASS TX 53 82 58 85 / 50 20 10 10
HOBBS NM 60 82 58 85 / 60 20 20 10
MARFA TX 49 79 50 86 / 60 20 10 10
MIDLAND INTL AIRPORT TX 61 80 61 86 / 80 50 20 10
ODESSA TX 60 81 63 87 / 80 50 20 10
WINK TX 62 87 62 93 / 80 30 20 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 6 AM MDT MONDAY
FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 7
AM CDT /6 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
49/03Hazardous weather outlook, Apr 29, 11:53 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1153 PM CDT SUN APR 29 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-292100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1153 PM CDT SUN APR 29 2007 /1053 AM MDT SUN APR 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM CDT MONDAY FOR THE BIG BEND...THE DAVIS MOUNTAINS AND MARFA PLATEAU...AND THE LOWER TRANS PECOS REGIONS OF WEST TEXAS. A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER NORTHERN MEXICO WILL COMBINE WITH DAYTIME HEATING AND ABUNDANT MOISTURE TO PRODUCE NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE STORMS WILL BE SEVERE AND WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLFBALLS AND WINDS IN EXCESS OF 60 MPH. ALSO WITH THE ABUNDANCE OF MOISTURE AND INCREASED WIND SHEAR ISOLATED TORNADOES ARE POSSIBLE MAINLY SOUTH AND WEST OF THE PECOS RIVER. IN ADDITION...RAINFALL RATES OVER AN INCH PER HOUR MAY RESULT IN FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS SUSCEPTIBLE TO FLASH FLOODING. LASTLY...RUNOFF FROM THESE STORMS WILL PRODUCE ELEVATED FLOWS ON THE RIO GRANDE FROM CANDELARIA DOWNSTREAM THROUGH BIG BEND NATIONAL PARK TO SANDERSON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM AT WEST TEXAS AND SOUTHEASTERN NEW MEXICO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN YOUR AREA. SPOTTER ACTIVATION MAY BE REQUESTED SOUTH AND WEST OF THE PECOS RIVER BY MID MORNING...AND ACROSS THE REMAINDER OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS CONCERNING THIS POTENTIALLY DANGEROUS SEVERE WEATHER AND FLASH FLOOD THREAT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Apr 29, 10:04 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1004 PM CDT SUN APR 29 2007 TXZ075-300400- PECOS- 1004 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL PECOS COUNTY AT 1004 PM CDT...MOVING NORTHEAST AT 25 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHWESTERN TEXAS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Local storm report, Apr 29, 10:30 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1030 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL IMPERIAL 31.27N 102.69W
04/29/2007 E0.75 INCH PECOS TX AMATEUR RADIO
0610 PM FLASH FLOOD GREENWOOD 32.03N 101.90W
04/29/2007 MIDLAND TX TRAINED SPOTTER
MINOR FLOODING IN GREENWOOD
0542 PM FLASH FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX PUBLIC
MINOR FLOODING ON LOOP 250
0700 PM FLASH FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX NWS EMPLOYEE
1 FOOT OF STANDING WATER ON BENTWOOK ST BETWEEN THOMASON
AND ANETTA AND ALSO 1 FOOT OF WATER OVER WADLEY NEAR
MIDLAND DR
0740 PM HAIL S CRANE 31.39N 102.35W
04/29/2007 E1.00 INCH CRANE TX PUBLIC
JUST SOUTH OF CRANE
0100 PM HAIL SE KENT 31.07N 104.22W
04/29/2007 E0.88 INCH CULBERSON TX PUBLIC
HWY 17 AT THE COUNTY LINE
0154 PM HAIL MONAHANS 31.60N 102.89W
04/29/2007 E0.25 INCH WARD TX FIRE DEPT/RESCUE
0140 PM FUNNEL CLOUD TOYAVALE 30.94N 103.79W
04/29/2007 REEVES TX PUBLIC
PUBLIC SAID 140, RADAR SUGGESTS 129 OR 133
&&
JGUDMESTLocal storm report, Apr 29, 10:44 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1044 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL E PLATEAU 31.06N 104.56W
04/29/2007 E2.00 INCH CULBERSON TX CO-OP OBSERVER
ALONG I-10 EAST OF PLATEAU TRUCKSTOP
0330 PM FLASH FLOOD BAKERSFIELD 30.89N 102.30W
04/29/2007 PECOS TX FIRE DEPT/RESCUE
0320 PM FLASH FLOOD W IMPERIAL 31.27N 102.69W
04/29/2007 PECOS TX CO-OP OBSERVER
EXXON STATION FLOODED AND FM 11 IMPASSABLE DUE TO
FLOODING
0340 PM FLASH FLOOD SW KENT 31.07N 104.22W
04/29/2007 CULBERSON TX BROADCAST MEDIA
WATER OVER THE ROAD REPORTED BY JIM FALLER
0340 PM FLASH FLOOD W KENT 31.07N 104.22W
04/29/2007 CULBERSON TX FIRE DEPT/RESCUE
SITTING WATER OVER ROAD JUST WEST OF KENT ON HURD DRAW RD
&&
JGUDMESTLocal storm report, Apr 29, 11:02 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1102 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
MEFFERSOLocal storm report, Apr 29, 11:04 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1104 PM CDT SUN APR 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL TERLINGUA RANCH LODGE 29.45N 103.40W
04/29/2007 E0.25 INCH BREWSTER TX CO-OP OBSERVER
1100 AM FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX NWS EMPLOYEE
MINOR STREET FLOODING ON ANDREWS HWY AT MIDKIFF, 2 RIGHT
LANES FLOODED
1154 AM TORNADO FORT DAVIS 30.59N 103.90W
04/29/2007 JEFF DAVIS TX EMERGENCY MNGR
SEVERAL HUNDRED YARDS WIDE
1244 PM HAIL 17 NNW FORT DAVIS 30.82N 104.01W
04/29/2007 E1.00 INCH JEFF DAVIS TX EMERGENCY MNGR
1244 PM FLOOD BAKERSFIELD 30.89N 102.30W
04/29/2007 PECOS TX UNKNOWN
FM 11 AT BAKERSFIELD
1244 PM HAIL TERLINGUA 29.32N 103.62W
04/29/2007 E0.88 INCH BREWSTER TX PUBLIC
1258 PM TORNADO 17 NNW FORT DAVIS 30.82N 104.01W
04/29/2007 JEFF DAVIS TX LAW ENFORCEMENT
1258 PM HAIL TOYAVALE 30.94N 103.79W
04/29/2007 M0.88 INCH REEVES TX EMERGENCY MNGR
0100 PM HAIL SE KENT 31.07N 104.22W
04/29/2007 E0.88 INCH CULBERSON TX PUBLIC
HWY 17 AT THE COUNTY LINE
0100 PM HAIL E PLATEAU 31.06N 104.56W
04/29/2007 E2.00 INCH CULBERSON TX CO-OP OBSERVER
ALONG I-10 EAST OF PLATEAU TRUCKSTOP
0140 PM FUNNEL CLOUD TOYAVALE 30.94N 103.79W
04/29/2007 REEVES TX PUBLIC
PUBLIC SAID 140, RADAR SUGGESTS 129 OR 133
0154 PM HAIL MONAHANS 31.60N 102.89W
04/29/2007 E0.25 INCH WARD TX FIRE DEPT/RESCUE
0320 PM FLASH FLOOD W IMPERIAL 31.27N 102.69W
04/29/2007 PECOS TX CO-OP OBSERVER
EXXON STATION FLOODED AND FM 11 IMPASSABLE DUE TO
FLOODING
0330 PM FLASH FLOOD BAKERSFIELD 30.89N 102.30W
04/29/2007 PECOS TX FIRE DEPT/RESCUE
0340 PM FLASH FLOOD W KENT 31.07N 104.22W
04/29/2007 CULBERSON TX FIRE DEPT/RESCUE
SITTING WATER OVER ROAD JUST WEST OF KENT ON HURD DRAW RD
0340 PM FLASH FLOOD SW KENT 31.07N 104.22W
04/29/2007 CULBERSON TX BROADCAST MEDIA
WATER OVER THE ROAD REPORTED BY JIM FALLER
0411 PM FLOOD ODESSA 31.85N 102.37W
04/29/2007 ECTOR TX LAW ENFORCEMENT
1 FOOT DEEP FLOODING SH 302/FM1882
0435 PM HAIL WSW PLEASANT FARMS 31.68N 102.34W
04/29/2007 E1.75 INCH ECTOR TX PUBLIC
HAIL LASTED FOR 10 MIN
0504 PM FLOOD ODESSA 31.85N 102.37W
04/29/2007 ECTOR TX PUBLIC
1 FOOT WATER ON 22ND AT SANDEU PARK
0523 PM FLOOD ODESSA 31.85N 102.37W
04/29/2007 ECTOR TX TRAINED SPOTTER
ANDREWS HWY/YUKON RD WERE FLOODED
0527 PM FLOOD ODESSA 31.85N 102.37W
04/29/2007 ECTOR TX EMERGENCY MNGR
HIGH WATER RESCUE, I-20 AND GRANDVIEW, 2 AND A HALF FEET
HIGH
0531 PM HAIL W FORT STOCKTON 30.89N 102.89W
04/29/2007 E1.00 INCH PECOS TX PUBLIC
LARGE HAIL FELL WEST OF FORT STOCKTON IN I-10
0535 PM FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX PUBLIC
4 INCHES OF STANDING WATER ON W LOOP 250
0542 PM FLASH FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX PUBLIC
MINOR FLOODING ON LOOP 250
0555 PM FUNNEL CLOUD NW FORT STOCKTON 30.89N 102.89W
04/29/2007 PECOS TX LAW ENFORCEMENT
FUNNEL CLOUD WEST OF HYW 18
0606 PM HAIL GREENWOOD 32.03N 101.90W
04/29/2007 E1.00 INCH MIDLAND TX TRAINED SPOTTER
0610 PM FLASH FLOOD GREENWOOD 32.03N 101.90W
04/29/2007 MIDLAND TX TRAINED SPOTTER
MINOR FLOODING IN GREENWOOD
0612 PM HAIL N ALPINE 30.36N 103.67W
04/29/2007 E1.75 INCH BREWSTER TX LAW ENFORCEMENT
ALONG US 67 NORTH OF ALPINE
0636 PM HAIL IMPERIAL 31.27N 102.69W
04/29/2007 E1.75 INCH PECOS TX PUBLIC
0649 PM HAIL IMPERIAL 31.27N 102.69W
04/29/2007 E0.75 INCH PECOS TX AMATEUR RADIO
0700 PM FLASH FLOOD MIDLAND 32.00N 102.08W
04/29/2007 MIDLAND TX NWS EMPLOYEE
1 FOOT OF STANDING WATER ON BENTWOOK ST BETWEEN THOMASON
AND ANETTA AND ALSO 1 FOOT OF WATER OVER WADLEY NEAR
MIDLAND DR
0720 PM FLASH FLOOD FORT STOCKTON 30.89N 102.89W
04/29/2007 PECOS TX BROADCAST MEDIA
6-8 INCHES OF WATER ON THE ROAD, FM 385
0740 PM HAIL S CRANE 31.39N 102.35W
04/29/2007 E1.00 INCH CRANE TX PUBLIC
JUST SOUTH OF CRANE
0817 PM HAIL RANKIN 31.23N 101.94W
04/29/2007 E0.88 INCH UPTON TX BROADCAST MEDIA
0832 PM TSTM WND GST 30 NNW RANKIN 31.63N 102.13W
04/29/2007 M65.00 MPH UPTON TX BROADCAST MEDIA
0832 PM HAIL 30 NNW RANKIN 31.63N 102.13W
04/29/2007 E0.88 INCH UPTON TX BROADCAST MEDIA
&&
MEFFERSOSpecial weather statement, Apr 29, 11:28 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1128 PM CDT SUN APR 29 2007 TXZ075-300530- PECOS- 1128 PM CDT SUN APR 29 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN PECOS COUNTY. AT 1128 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EASTERN PECOS COUNTY BETWEEN US HIGHWAYS 285 AND 385...MOVING NORTHEAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR SOUTHWESTERN TEXAS.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Flash Flood Warning | MAF | Crane, Upton | 3 hr |
| Apr 29, 7:22 PM CDT | Flash Flood Warning | MAF | Howard | 4 hr |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 63 min |
| Apr 29, 7:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard | 61 min |
| Apr 29, 7:53 PM CDT | Tornado Warning | MAF | Upton | 67 min |
| Apr 29, 7:54 PM CDT | Flash Flood Warning | MAF | Midland | 3 hr |
| Apr 29, 8:02 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 58 min |
| Apr 29, 8:23 PM CDT | Flash Flood Warning | MAF | Mitchell | 4 hr |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 63 min |
| Apr 29, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 55 min |
| Apr 29, 8:36 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 24 min |
| Apr 29, 8:49 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 56 min |
| Apr 29, 9:22 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 38 min |
| Apr 29, 9:29 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 64 min |
| Apr 29, 10:21 PM CDT | Flash Flood Warning | MAF | Dawson, Martin | 3 hr |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 63 min |
| Apr 30, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 49 min |
| Apr 30, 6:06 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 24 min |
| Apr 30, 3:15 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 60 min |
| Apr 30, 3:45 PM CDT | Tornado Warning | MAF | Gaines | 60 min |
| Apr 30, 4:20 PM CDT | Tornado Warning | MAF | Dawson | 18 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.